# SDR FDEA201704221278

- Difficulty date: April 22, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 1491 X= 27.50, SEAT TRACK GOUGED. REPLACED SECTION OF DAMAGED SEAT TRACK FROM STA 1481 TO STA 1531 REF SRM 53-70-00 FIG 1, SHEET 1, VOL 1.
